# SDR P5CA9701514

- Difficulty date: September 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Part number: 69B101553
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED AFT HINGE AT RIGHT BODY GEAR INBOARD DOOR.  REPLACED HINGE PER BOEING M/M 32-14-05.
